# SDR SCNA20230830221

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 48,306 hours, 28,368 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 758718: ORANGE GLOW ON HEAT ELEMENT LI WINDOW. - - - RESOLUTION:  OPS CHECK GOOD REF AMM 30-41-00. COULD NOT DUPLICATE DEFECT. L1 WINDOW HEAT SYSTEM IS GOOD.
